Prof. Dr. Christian Kleiber

Professor of Econometrics and Statistics and Dean of Research

Büro 5.53
Wirtschaftswissenschaftliche Fakultät
Professur Ökonometrie und Statistik
Peter Merian-Weg 6
Schweiz - 4002 Basel

+41 61 207 33 67
+41 61 207 23 97


nach Vereinbarung

Ausgewählte Publikationen:

  • Kleiber, Christian. 2014. "The generalized lognormal distribution and the Stieltjes moment problem." Journal of Theoretical Probability, 27(4), 1167-1177.
  • Kleiber, Christian, and Jordan Stoyanov. 2013. "Multivariate distributions and the moment problem." Journal of Multivariate Analysis, 113, 7-18.
  • Bossmann, Martin, Christian Kleiber, and Klaus Wälde. 2007. "Bequests, taxation, and the distribution of wealth in a general equilibrium model." Journal of Public Economics, 91, 1247-1271.
  • Zeileis, Achim, Friedrich Leisch, Christian Kleiber, and Kurt Hornik. 2005. "Monitoring structural change in dynamic econometric models." Journal of Applied Econometrics, 20, 99-121.
  • Kleiber, Christian, and Samuel Kotz. 2003. Statistical Size Distributions in Economics and Actuarial Sciences. John Wiley & Sons, NJ Hoboken. ISBN: 978-0-471-15064-0.

Statistical terminology in popular culture

"The most merciful thing in the world, I think, is the inability of the human mind to correlate all its contents." (H.P. Lovecraft: The Call of Cthulhu, 1926.)



  • Deutsche Statistische Gesellschaft (DStatG, German Statistical Society)
  • Econometric Society
  • Institute of Mathematical Statistics
  • Swiss Society of Economics and Statistics (SGVS)
  • Swiss Statistical Society (SSS)
  • Verein für Socialpolitik (VfS, Economics Association of the German-Language Countries)

Aktuelle Publikationen

Kleiber, Christian. 2016. ”Structural Change in (Economic) Time Series”.
(Abstract / Download)
Kleiber, Christian und Achim Zeileis. 2016 ”Visualizing count data regressions using rootograms”. The American Statistician 70 (3): S. 296-303. edoc, URL
Kleiber, Christian. 2014 ”The generalized lognormal distribution and the Stieltjes moment problem”. Journal of Theoretical Probability 27 (4): S. 1167-1177. edoc, URL

> Alle Publikationen

Letzte Änderung: 31.07.2017

« zurück